# SDR RAIA00512038

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 18,912 hours, 21,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5408 - STL - EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE INSPECTED AND FOUND CONNECTOR UNPLUGGED.  RECONNECTED AND LIGHTS OPS CHECKED NORMAL.
